Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10366/134994
An Adaptative Mathematical Model for Pattern Classification in Microarray Data Analisys: Profile on PlumX
Título : An Adaptative Mathematical Model for Pattern Classification in Microarray Data Analisys
Autor(es) : de Paz Santana, Juan F.
Rodríguez González, Sara
Bajo Pérez, Javier
Corchado Rodríguez, Juan M.
Palabras clave : Computer Science
Fecha de publicación : 2009
Editor : J. Vigo Aguilar, P. Alonso, S. Oharu, E. Venturino and B. Wade.
Citación : Proceedings of the International Conference on Computational and Mathematical Methods in Science and Engineering, CMMSE2009. Volumen 4, pp. 1223-1234.
Resumen : With the most recent advances in bioinformatics, the amount of information available for analyzing certain diseases has increased considerably. Specifically, the use of micro-arrays makes it possible to obtain information on genetic patterns. The analysis of this information requires the use of new mathematical models and the modification of existing models so that it becomes possible to work with such an elevated amount of data. This study will demonstrate the integration of an expression analysis in a case based reasoning system that can apply data mining techniques to classify and obtain patterns which have been stored in a case database for leukemia patients.
URI : http://hdl.handle.net/10366/134994
Aparece en las colecciones: BISITE. Congresos

Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
cmmse_de_paz_1.pdf463,94 kBAdobe PDFVista previa
Visualizar/Abrir


Este ítem está sujeto a una licencia Licencia Creative Commons